# SDR HEEA065171

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 8503S20LW5V
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER READS LOW.
